# SDR AALA202507150188

- Difficulty date: March 27, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 76,842 hours, 29,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112751202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME JOGGLE AREA FASTENER HOLE AT FR 16 LEFT AND DOOR STOP #7. REPAIRED FRAME PER EA 363980A.
